# SDR JGVR20200208001

- Difficulty date: February 8, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800187
- Aircraft time: 11,263 hours, 7,493 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69224353
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LH WING REAR SPAR LOWER CAP FWD ANGLE P/N 6922435-3 (WS 23.5 TO WS 31). BLENDED AND REMOVED CORROSION ON LH WING REAR SPAR LOWER CAP FORWARD ANGLE P/N 6922435-3 IN ACCORDANCE WITH TEXTRON AVIATION FIELD REPAIR NO. FR-680-0187-7659 REV. (-) APPROVED BY FAA FORM 8100-9 DATED 07 FEB 2020.THIS REPAIR AFFECTS THE MAINTENANCE AND/OR STRUCTURAL INSPECTION REQUIREMENTS PUBLISHED IN THE MODEL 680 MAINTENANCE MANUAL, CHAPTER 4-10-01. REFER TO SECTION 6 OF TEXTRON FIELD REPAIR NO. FR-680-0187-7659 REV. (-) FOR INSTRUCTIONS FOR CONTINUED AIRWORTHINESS. INITIAL INSPECTION WAS COMPLETED AT THE TIME OF THIS REPAIR ON 08 FEB 2020, AT 11263.2 AIRCRAFT TOTAL HOURS AND 7493 LANDINGS. THE SECOND AND SUBSEQUENT INSPECTIONS ARE TO BE COMPLETED IN COINCIDENCE WITH THE RECURRENT INSPECTIONS FOR THE REAR SPAR LOWER SPLICE MODEL 680NDTM, PART 6, CHAPTER 57-10-01 (INSPECTION DOCUMENT 4-12-NF).
